On a characterization of the poisson distribution

Rao, Radhakrishna C. ; Rubin, Herman (1964) On a characterization of the poisson distribution Sankhya, 26 (2-3). pp. 295-298. ISSN 0972-7671

Full text not available from this repository.

Official URL: http://www.jstor.org/discover/10.2307/25049332?uid...


The paper considers a special model where an original observation from a discrete distribution is subject to damage according to binomial probability law. Based on such a model for the resulting observation a characterization of the Poisson distribution is obtained.

Item Type:Article
Source:Copyright of this article belongs to Indian Statistical Institute.
ID Code:96484
Deposited On:21 Dec 2012 10:41
Last Modified:21 Dec 2012 10:41

Repository Staff Only: item control page